# SDR SROM2008002

- Difficulty date: April 6, 2008
- Submitted: April 11, 2008
- Operation: General aviation
- Aircraft: N733PA
- Make and model: Boeing 737205
- Aircraft serial: 23466
- Aircraft time: 39,285 hours, 37,547 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT GALLEY FLOORBEAM AT STA BS 980 RBL 4.  BLENDED AND FOUND CORROSION ON AFT GALLEY FLOORBEAM AT STA BS 980 RBL 4 TO BE BEYOND LIMITS.  REPAIRED AFT GALLEY FLOORBEAM AT STA BS 980 RBL 4 IN ACCORDANCE WITH BOEING 737 STRUCTURAL REPAIR MANUAL (SRM), 51-40-4.  REFERENCE NON-ROUTINE CARD 488, DATED 03/04/08.
